# SDR DALA2024052205418

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 84,922 hours, 14,289 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 L/H WING NO.4 SLAT TE LOWER SURFACE FOUND WORN. CORRECTIVE ACTION: L/H WING NO.4 SLAT TE LOWER SURFACE REPAIRED AS PER B767-400 SRM57-43-02-2R-1&SRM51-70-10-2R-4. FIG202(SHEET8) & SRM51-70-10- 2R-0. (0351195)
